# SDR SWAA2012082006851

- Difficulty date: August 15, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 3,526 hours, 2,089 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Mechanism
- Part number: 251A243025
- Condition: Failed
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB CONTROL MECHANISM FAILED INSPECTION AT LUG TO SPACER INTERFACE ON I/B AFT ATTACH LUG.  REMOVED AND REPLACED TAB MECHANISM IAW ACO.
